RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2012, Volume 24, Issue 3, Pages 90–107 (Mi dm1201)  

This article is cited in 2 scientific papers (total in 2 papers)

Bounds for the number of Boolean functions admitting quadratic approximations of given accuracy

A. A. Serov


Funding Agency Grant Number
Russian Foundation for Basic Research 11-01-00139


DOI: https://doi.org/10.4213/dm1201

Full text: PDF file (168 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2012, 22:4, 455–475

Bibliographic databases:

Document Type: Article
UDC: 519.7
Received: 19.12.2011

Citation: A. A. Serov, “Bounds for the number of Boolean functions admitting quadratic approximations of given accuracy”, Diskr. Mat., 24:3 (2012), 90–107; Discrete Math. Appl., 22:4 (2012), 455–475

Citation in format AMSBIB
\Bibitem{Ser12}
\by A.~A.~Serov
\paper Bounds for the number of Boolean functions admitting quadratic approximations of given accuracy
\jour Diskr. Mat.
\yr 2012
\vol 24
\issue 3
\pages 90--107
\mathnet{http://mi.mathnet.ru/dm1201}
\crossref{https://doi.org/10.4213/dm1201}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3057651}
\elib{http://elibrary.ru/item.asp?id=20730442}
\transl
\jour Discrete Math. Appl.
\yr 2012
\vol 22
\issue 4
\pages 455--475
\crossref{https://doi.org/10.1515/dma-2012-032}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84870892336}


Linking options:
  • http://mi.mathnet.ru/eng/dm1201
  • https://doi.org/10.4213/dm1201
  • http://mi.mathnet.ru/eng/dm/v24/i3/p90

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Serov, “Otsenki ob'emov okrestnostei dvoichnykh kodov v terminakh ikh vesovykh spektrov”, Matem. vopr. kriptogr., 4:2 (2013), 17–42  mathnet  crossref
    2. A. A. Serov, “Mean and variance of the number of subfunctions of random Boolean function which are close to the affine functions set} \runningtitle{Mean and variance of the number of subfunctions of random Boolean function”, Discrete Math. Appl., 27:1 (2017), 23–34  mathnet  crossref  crossref  mathscinet  isi  elib
  • Дискретная математика
    Number of views:
    This page:226
    Full text:40
    References:20
    First page:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019